# SDR C2XA11CL160

- Difficulty date: July 5, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 29,340 hours, 22,060 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16124A
- Condition: Blown
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MKE FLT2000 THE CREW REPORTED A HYDRAULIC SYSTEM NR 2 FAIL MESSAGE IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE O-RING ON THE NR 2 HYDRAULIC SYSTEM PRESSURE TRANSDUCER/TRANSMITTER.  OPERATIONAL CHECKS WERE GOOD.
